# SDR DALA2018022401238

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 46,199 hours, 24,184 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMERGENCY EXIT DOOR 834 FWD SEGMENT IN PASSENGER CABIN, REPLACED SEGMENT ANGLE LOC. ON EMERGENCY EXIT DOOR 834 PASSENGER CABIN IAW SRM 51-72-11 AND DWG #D52279026
